MAUDE Adverse Event Report: Medtronic Mexico S. De R.L. De CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

Medtronic Mexico S. De R.L. De CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVPROPLUS-29US
Medical Device Problem Codes Gradient Increase (1270); Perivalvular Leak (1457); Patient Device Interaction Problem (4001); Thickening of Material (4056); Device Stenosis (4066); Unspecified Valve Regurgitation (4080)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Dyspnea (1816); Thrombosis/Thrombus (4440); Heart Failure/Congestive Heart Failure (4446); Aortic Valve Insufficiency/ Regurgitation (4450); Transvalvular Pressure Gradient Increased (4854)
Date of Event 12/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 4 years following implantation of a transcatheter aortic valve, a computed tomography angiogram (cta) was obtained which indicated severe hypoattenuated leaflet thickening (halt).The patient was then prescribed warfarin and eliquis, both of which they did not tolerate.Eventually, the patient was transitioned to pradaxa.5 years and 5 months following implantation of the valve, a transthoracic echocardiogram (tte) was obtained which showed a ejection fraction of 55-60%.5 years and 6 months following implantation of the valve, a second tte was obtained that showed an ejection fraction of 35-40% and mild to moderate aortic valve regurgitation.The patient then presented to the emergency department 5 years and 7 months following implantation of the valve for dyspnea and generalized weakness.Subsequently, a third tte was obtained, which reflected an ejection fraction of 28% and a high aortic valve mean gradient of 71 millimeters of mercury (mm hg).Subsequently, the patient was admitted to the intensive care unit (icu) and was intubated due to acute hypoxic and hypercapnic respiratory failure.Additionally, the patient was started on a heparin drip due to suspected halt.Aortic stenosis was also noted as well as valve thrombosis and acute chronic heart failure.
 
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT PRO PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50083011
Report Number9617601-2026-04602
Device Sequence Number10320426
Product Code NPT
UDI-Device Identifier00763000211127
UDI-Public(01)00763000211127(17)220117
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/17/2022
Device Model NumberEVPROPLUS-29US
Device Catalogue NumberEVPROPLUS-29US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date08/24/2026
Date Device Manufactured02/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexFemale
Patient Weight157 LB